# SDR SWAA2020110226135

- Difficulty date: October 27, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT INOPERABLE AT LEFT LOWER OVERWING EMERGENCY EXIT DOOR.  RECONECTED CONNECTOR D12448, AS PER SWPM 20-30-12 AND WDM 33-51-13 AND PERFORMED OPERATIONS CHECK, AS PER B737 AMM 33-51-00-710-801.  TEST FOUND NORMAL.
